# SDR ASAA2014021606864

- Difficulty date: February 16, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 1,310 hours, 445 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"BLUE" MAINTENANCE LIGHT ILLUMINATED, ON APU PANEL.  ACFT GROUNDED.  PERFORMED FIM TASK 49-90, TASK 804.  OPS CHECKED NORMAL, LOW OIL QTY-FAULT ISOLATION.  APU OIL LEVEL FULL.  NO MAINTENANCE MESSAGE AT CURRENT STATUS CDU.
